Last Clomid!

31 01 2010

So I’ve taken my five days worth of Clomid and I don’t know if I’ve had any side effects, which is good!

I say I don’t know because I’m still suffering the effects of last weekend and I’ve felt nauseous, I’ve been getting hot flashes and a bit of a sore head. But I would say I don’t feel like it was the Clomid, in that I don’t feel any worse than I had been feeling.

I’ve also felt the start of OV pains so I’m hoping when I go for the scan on Friday morning there will be one or two big follies!!! :o)

Advertisements

Actions

Information

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




%d bloggers like this: